Will the redness after peeling fades naturally?

I have been using retino ac gel for the past one week and my skin started to peel but unfortunately i went on to peel my flaky skin. It was red initiallyy nw its become light brown Wil it remain as a permanent scar??

Doctor Answers 3

Redness after chemical peel

Chemical peels are a great way to enhance the skin.  It is natural to be peeling or have redness after the peel.  I always recommend discontinuing any Retin-A or Retinol after the chemical peel.  For now use a lot of moisturizers, sunscreen, and Vitamin C serum to reduce the redness.

Will the redness after peeling fade naturally?

Peeling can be a side effect of a retinol. It is better for you not to pick at your face because there is a risk of scarring or post inflammatory hyper pigmentation. You could consider reducing the use of the retinol to allow your skin to adapt to it. The discoloration may fade on its own. You can consider consulting with your physician if it does not.

Suzanne Kim Doud Galli, MD, PhD, FACS
Washington Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Peeling Skin with

Thank you for your question. Pictures would helps.

It is going to be important for you not to pick at your skin, use sun screen and see a dermatologist or plastic surgeon for specific skin care instructions.

To be sure, see two or more board certified and experienced plastic surgeons in your area for a full and complete evaluation.

I hope this helps.

J. Jason Wendel, MD, FACS
Nashville Plastic Surgeon
5.0 out of 5 stars 150 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.